# SDR FDEA201104131466

- Difficulty date: April 13, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510303
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR LT LOWER TORQUE BOX INBD WEB IS CRACKED AT LIGHTNING HOLE BETWEEN BS 1223 - 1233.  CUT OUT DAMAGE 5/8" X 1" IAW SRM 51-10-1. FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 & 51-40-2 FIG 1.
